Our expert says:
Thank you for this contribution. I am sorry to hear that you cousin died of pancreatitis. The use of any medication may be associated with risks (e.g. one can die from taking aspirin if it induces bleeding ulcers and resultant haemorrhage), but the general experience is that using ARVs can slow the progression of HIV and AIDS and promote a better quality of life for patients. I am all for the use of dietary components to improve immunity, but do not believe that foods alone can have the same impact as the correct diet plus AVRs in a large percentage of patients.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.